MAUDE Adverse Event Report: ARTHREX, INC. DBL LD DX FBR TK W/BLU, 0.9MM ST NDLS; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. DBL LD DX FBR TK W/BLU, 0.9MM ST NDLS; NON-DEGRADABLE FIXATN FASTENER
Model Number DBL LD DX FBR TK W/BLU, 0.9MM ST NDLS
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On (b)(6) 2024, it was reported by a sales representative via phone that (2) ar-8990st-2 fibertak® dx suture anchors pulled out.This occurred during a lateral ankle instability repair on (b)(6)2024 the devices were inserted and when going to set them they pulled out the bone.The patient had good bone quality and an ar-8990ds was used to prepare the bone.The case was completed using (2) ar-8934bcst-2.This caused a couple-minute delay that did not require additional anesthesia.There was no patient harm.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error due to misaligned insertion and/or improper bone preparation.

Brand Name
DBL LD DX FBR TK W/BLU, 0.9MM ST NDLS
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21103682
Report Number1220246-2025-09285
Device Sequence Number8629718
Product Code MBI
UDI-Device Identifier00888867377370
UDI-Public(01)00888867377370(11)240724(17)290630(10)15292059
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K172612
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDBL LD DX FBR TK W/BLU, 0.9MM ST NDLS
Device Catalogue NumberAR-8990ST-2
Device Lot Number15292059
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2024
Supplement Date Received by Manufacturer06/13/2025
Initial Report FDA Received Date01/08/2025
Supplement Report FDA Received Date07/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown